Opuscula Math. 40, no. 5 (2020), 629-639
https://doi.org/10.7494/OpMath.2020.40.5.629

 
Opuscula Mathematica

Oscillatory behavior of second-order damped differential equations with a superlinear neutral term

Ercan Tunç
Osman Özdemir

Abstract. This article concerns the oscillatory behavior of solutions to second-order damped nonlinear differential equations with a superlinear neutral term. The results are obtained by a Riccati type transformation as well as by an integral criterion. Examples illustrating the results are provided and some suggestions for further research are indicated.

Keywords: oscillation, second-order, neutral differential equation, damping term.

Mathematics Subject Classification: 34C10, 34K11, 34K40.

Full text (pdf)

  • Ercan Tunç (corresponding author)
  • ORCID iD https://orcid.org/0000-0001-8860-608X
  • Department of Mathematics, Faculty of Arts and Sciences, Tokat Gaziosmanpaşa University, 60240, Tokat, Turkey
  • Communicated by Josef Diblík.
  • Received: 2020-06-01.
  • Revised: 2020-07-09.
  • Accepted: 2020-07-09.
  • Published online: 2020-10-10.
Opuscula Mathematica - cover

Cite this article as:
Ercan Tunç, Osman Özdemir, Oscillatory behavior of second-order damped differential equations with a superlinear neutral term, Opuscula Math. 40, no. 5 (2020), 629-639, https://doi.org/10.7494/OpMath.2020.40.5.629

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.